# SDR YENA20120217444

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 26,504 hours, 9,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7687
- Condition: Failed
- Location: Emergency Lights
- Part time: 26,511 hours, 9,462 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 981, FLIGHT CREW REPORTED LEFT WING EMERGENCY LIGHT OUT.  FOUND EMERGENCY POWER SUPPLY UNIT AT FAULT.  REMOVED AND REPLACED IAW 33-51-38.  OPS CHECKED GOOD.
